# SDR 20000501SH038

- Difficulty date: February 10, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2742 · Stabilizer Actuator
- Part: Spring
- Part number: 69778551
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 29,674 hours
- Component: Horiz Stab Trim Actuator, Boeing
- Component part number: 654997025
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRINGS PN 69-77855-1 ARE BROKEN IN THE AUXILIARY BRAKE SYSTEM.  POSSIBLE CAUSE:  IMPROPER HEAT-TREATING, AUSTENITE, FATIGUE AND INCREASED SPRING COIL STRESSES.  SPRINGS PN 69-77855-1 ARE TO BE REPLACED WITH PN 69-77855-2 SPRINGS ON ACTUATOR ASSEMBLIES MANUFACTURED PRIOR TO SN KEO1730 PER BOEING SL 737-SL-27-090-B.  (X)
